Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NonpareilGnu

Retin A made my skin darker. Please help :(

Recommended Posts

I have been using Retin A for about 5-6 weeks and I usually use it for my scar on my hip(I also use it for my acne on my face). I use Retin A every night at the same time and always wait half an hour for my skin to dry before I use it. Whenever it is irritated or really dry I stop using it until it is less irritated.

 

Retin A really helped my hip scar to be less visible and more elastic and more smooth BUT my skin around it is really dark. My skin has been dark since my first week of Retin A.

 

Also about sunscreen, I play lots of sports in and outside of the field. I do not put sunscreen on my scar nor my face even though I use Retin A. Although my face is exposed to the sun light my face does not get darker at all BUT my hip scar which is hidden though layers of my cloth (underwear, pants and compression short) is still dark.

 

Is there anything that could help my skin to get back to my normal colour? 

Photo on 2-27-18 at 20.06.jpg

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×